| Model Number |
125259 |
| Medical Device Problem Code |
Material Too Rigid or Stiff (1544)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial 2 of 2.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
Event or Problem Description
The end user stated that when he took the wafer out of the blister pack, the wafer appeared stiffer than usual.The plastic was reported to be hard and almost rigid.He felt like this might have contributed to the poor wear time.His usual wear time was 7 days but it had to be changed after 2 hours.The reported wafer lasted around four hours before blowing off.
Additional Manufacturer Narrative
Returned sample evaluation: no photograph associated with this case were received and no unused return sample was received for evaluation.Conclusion summary of the related event: based on the results of the preliminary investigation, the batch record review was performed, and no discrepancies were found.In addition, no photo or sample were received confirming the defect by customers.Furthermore, through the process investigation it was concluded that the reported issues may be associated to the mixing process.The root cause investigation was generated, and corrective and preventive actions were taken through the capa plan that could impact in this failure mode.Furthermore, based on the analysis of the complaint data, no adverse trend was observed for the failure mode in the involved lines.For all the explanation above, a root cause investigation (rci) is not necessary.The investigation associated with related event has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.
Event or Problem Description
To date no additional patient or event details have been received.